Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 23, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 8, 2016, 11:56 PM CST for Kendall County, Texas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 8, 2016, 11:56 PM CST (05:56 UTC)
- Expired
- Mar 9, 2016, 12:37 AM CST
- In force
- 41 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Kendall County, TX
The radar
The Austin/San Antonio radar (KEWX), 61 km from the middle of the area, began a volume at 05:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 8, 7:03 PM CST | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 5.9 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 80 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 3846 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
612
WUUS54 KEWX 090556
SVREWX
TXC259-090700-
/O.NEW.KEWX.SV.W.0023.160309T0556Z-160309T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1156 PM CST TUE MAR 8 2016
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
KENDALL COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 100 AM CST
* AT 1156 PM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER KREUTZBERG...
OR NEAR BOERNE...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BOERNE...FAIR OAKS RANCH...WALNUT GROVE...KENDALIA...BERGHEIM...
GUADALUPE RIVER STATE PARK...WELFARE...NELSON CITY...WARING...
KREUTZBERG...SISTERDALE AND CROWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 2994 9842 2986 9850 2975 9864 2984 9885
3014 9878 3014 9859
TIME...MOT...LOC 0556Z 209DEG 20KT 2988 9867
HAIL...1.00IN
WIND...60MPH
$$
ALLEN2 follow-up statements
761
WWUS54 KEWX 090613
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1213 AM CST WED MAR 9 2016
TXC259-090700-
/O.CON.KEWX.SV.W.0023.000000T0000Z-160309T0700Z/
KENDALL TX-
1213 AM CST WED MAR 9 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CST
FOR NORTHERN KENDALL COUNTY...
AT 1212 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR KENDALIA...OR
13 MILES NORTHEAST OF BOERNE...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
GUADALUPE RIVER STATE PARK...KENDALIA...SISTERDALE AND CROWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 2994 9842 2986 9850 2981 9856 2998 9882
3014 9878 3014 9859
TIME...MOT...LOC 0612Z 206DEG 20KT 2997 9862
HAIL...1.00IN
WIND...60MPH
$$
ALLEN089
WWUS54 KEWX 090637
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1237 AM CST WED MAR 9 2016
TXC259-090645-
/O.CAN.KEWX.SV.W.0023.000000T0000Z-160309T0700Z/
KENDALL TX-
1237 AM CST WED MAR 9 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN KENDALL COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST FOR
SOUTH CENTRAL TEXAS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
AUSTIN SAN ANTONIO.
LAT...LON 2994 9842 2986 9850 2981 9856 2998 9882
3014 9878 3014 9859
TIME...MOT...LOC 0634Z 209DEG 20KT 3009 9855
$$
ALLENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 8, 9:50 PM CST, 2 hours 6 minutes earlier.
Area forecast discussion, Mar 8, 9:50 PM CST, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 950 PM CST TUE MAR 8 2016 .MESOSCALE UPDATE... ENVIRONMENT CONTINUES TO BE CONDUCIVE FOR LARGE HAIL AND ISOLATED TORNADOES THIS EVENING THROUGH AT LEAST MIDNIGHT. CONVECTION CONTINUES TO BE LOCATED EAST OF A DRY LINE POSITIONED ALONG THE RIO GRANDE PLAINS. STRONGEST CELLS CONTINUE TO BE FED BY STRONG THETA-E ADVECTION AND INCREASING UPPER LEVEL DIVERGENT FLOW. THERE STILL REMAINS A VERY IMPRESSIVE INSTABILITY AXIS IN THE WARM SECTOR EAST OF THE DRY LINE AND THE RAP IS INDICATING LOW LEVEL LAPSE RATES OF 7+ DEG C/KM IN THIS REGION AS WELL. THIS SHOULD MAINTAIN THE THREAT FOR SEVERE HAIL AND EXTREME LIGHTNING. TORNADO POTENTIAL REMAINS LOW BUT AS THESE CELLS PUSH SLOWLY FARTHER EAST...THEY WILL BE INTERACTING WITH A MORE FAVORABLE LCL ENVIRONMENT WHICH WILL MEANS THE TORNADIC POTENTIAL WILL GRADUALLY INCREASE OVER THE NEXT FEW HOURS. REGARDING FLOOD POTENTIAL...RAINFALL HAS BEEN MOSTLY FOCUSED ALONG A LINE FROM CENTRAL DIMMITT COUNTY NORTH THROUGH REAL COUNTY. WHILE THE PLATEAU COUNTIES SHOULD AVOID MUCH IN THE WAY OF FLASH FLOOD POTENTIAL NOW THAT THE MAJORITY OF THE ACTIVITY HAS SHIFTED EAST...ADDITIONAL DEVELOPMENT ONGOING SOUTH OF DIMMITT AND ZAVALA INDICATES AN INCREASING FLASH FLOOD THREAT WITH RAIN RATES OF UP TO 2 INCHES PER HOUR POSSIBLE WITH FUTURE CELLS. THIS ACTIVITY IS STILL EXPECTED TO BECOME LINEAR AND PUSH EAST TOWARDS THE INTERSTATE 35 CORRIDOR AROUND THE MIDNIGHT HOUR HOWEVER VAD WIND PROFILES MAINTAIN A SOUTHERLY FLOW REGIME LIKELY DELAYING THE EASTWARD PROGRESSION OF THE LINE. AS SUCH...NO CHANGES TO THE CURRENT WATCH ARE EXPECTED BUT WILL NEED TO RE- EVALUATE IN A FEW HOURS AS THIS CONTINUES TO SLOWLY PUSH EAST. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 62 76 57 69 55 / 100 70 50 60 60 AUSTIN BERGSTROM INTL AIRPORT 62 76 57 69 53 / 100 70 50 60 60 NEW BRAUNFELS MUNI AIRPORT 62 78 57 70 54 / 100 60 50 60 60 BURNET MUNI AIRPORT 59 73 55 66 52 / 100 60 40 60 60 DEL RIO INTL AIRPORT 58 75 54 68 51 / 80 40 40 60 60 GEORGETOWN MUNI AIRPORT 62 74 57 67 54 / 100 70 50 60 60 HONDO MUNI AIRPORT 59 77 55 70 52 / 100 40 30 60 60 SAN MARCOS MUNI AIRPORT 62 77 57 69 54 / 100 70 50 60 60 LA GRANGE - FAYETTE REGIONAL 65 77 59 71 55 / 100 80 70 50 50 SAN ANTONIO INTL AIRPORT 62 77 58 69 54 / 100 50 40 60 60 STINSON MUNI AIRPORT 63 79 58 71 54 / 100 50 40 50 60 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...OAKS SYNOPTIC/GRIDS...TB3 PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Mar 8, 5:20 PM CST, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 520 PM CST TUE MAR 8 2016 TXZ171>173-183>194-202>209-217>225-228-092330- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 520 PM CST TUE MAR 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. STRONG TO SEVERE STORMS WILL DEVELOP ACROSS THE BIG BEND AND RIO GRANDE RIVER THIS EVENING...THEN MOVE ACROSS SOUTH CENTRAL TEXAS THROUGH EARLY TOMORROW MORNING. THE PRIMARY SEVERE THREATS ARE DAMAGING WINDS AND LARGE HAIL...BUT ONE OR TWO TORNADOES ARE POSSIBLE AS WELL AS LOCALLY HEAVY RAIN. TOTAL RAINFALL AMOUNTS SHOULD AVERAGE 1 TO 3 INCHES...WITH AN ISOLATED POCKET OR TWO OF UP TO 5 INCHES EAST OF I-35. THIS COULD CAUSE SOME FLOODING IN URBAN AREAS AS WELL AS OTHER AREAS THAT NORMALLY HAVE FASTER RUNOFF. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THURSDAY AND FRIDAY...BUT THESE SHOULD POSE NO SEVERE OR HEAVY RAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TONIGHT. TB3
In the hours before
Special weather statement, Mar 8, 10:48 PM CST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1048 PM CST TUE MAR 8 2016 TXZ204-090515- MEDINA TX- 1048 PM CST TUE MAR 8 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MEDINA COUNTY UNTIL 1115 PM CST... AT 1048 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER HONDO...MOVING NORTHWEST AT 25 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HONDO AND NEW FOUNTAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST FOR SOUTH CENTRAL TEXAS. LAT...LON 2932 9903 2925 9921 2954 9938 2959 9906 TIME...MOT...LOC 0448Z 155DEG 24KT 2936 9916 ALLEN
Local storm report, Mar 8, 10:53 PM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1053 PM CST TUE MAR 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM HAIL HONDO 29.36N 99.16W
03/08/2016 E0.25 INCH MEDINA TX EMERGENCY MNGR
&&
EVENT NUMBER EWX1600048
SBSLocal storm report, Mar 8, 10:54 PM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1054 PM CST TUE MAR 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM HAIL HONDO 29.36N 99.16W
03/08/2016 E0.50 INCH MEDINA TX TRAINED SPOTTER
PEA TO HALF INCH SIZE HAIL
&&
EVENT NUMBER EWX1600049
SBSSpecial weather statement, Mar 8, 11:14 PM CST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1114 PM CST TUE MAR 8 2016
TXZ204-219-220-090615-
ATASCOSA TX-FRIO TX-MEDINA TX-
1114 PM CST TUE MAR 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FRIO...WESTERN ATASCOSA
AND SOUTHEASTERN MEDINA COUNTIES UNTIL 1215 AM CST...
AT 1113 PM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR YANCEY TO 6 MILES EAST
OF PEARSALL TO 8 MILES NORTHWEST OF ZELLA...AND MOVING EAST AT 25
MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PEARSALL...DEVINE...JOURDANTON...POTEET...CHARLOTTE...CHRISTINE...MOORE...
BIG FOOT...GOLDFINCH...NORTH PEARSALL...SCHATTEL...BIGFOOT...WEST
PEARSALL...ROSSVILLE...HINDES...DOBROWOLSKI...KYOTE...DAVIS...IUKA AND
AMPHION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2864 9834 2864 9880 2865 9880 2865 9898
2910 9921 2921 9868 2862 9832 2862 9834
TIME...MOT...LOC 0513Z 254DEG 22KT 2908 9910 2889 9899 2866 9887
CPSpecial weather statement, Mar 8, 11:21 PM CST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1121 PM CST TUE MAR 8 2016
TXZ186-189-090600-
KENDALL TX-KERR TX-
1121 PM CST TUE MAR 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KERR AND WESTERN
KENDALL COUNTIES UNTIL MIDNIGHT CST...
AT 1121 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER PIPE CREEK...OR 10 MILES SOUTHWEST OF BOERNE...MOVING NORTH AT 20
MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BOERNE...COMFORT...WALNUT GROVE...CYPRESS CREEK...WELFARE...NELSON CITY...
WARING...SISTERDALE AND CROWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST FOR
SOUTH CENTRAL TEXAS.
LAT...LON 3004 9869 2972 9877 2972 9878 2984 9905
3006 9900
TIME...MOT...LOC 0521Z 185DEG 20KT 2972 9889
ALLENSpecial weather statement, Mar 8, 11:39 PM CST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1139 PM CST TUE MAR 8 2016
TXZ172-173-090630-
WILLIAMSON TX-BURNET TX-
1139 PM CST TUE MAR 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BURNET AND
NORTHWESTERN WILLIAMSON COUNTIES UNTIL 1230 AM CST...
AT 1138 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER BRIGGS...OR 10 MILES NORTHEAST OF BERTRAM...MOVING NORTH AT 25
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WATSON...MAHOMET...BRIGGS AND JOPPA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST FOR
SOUTH CENTRAL TEXAS.
LAT...LON 3095 9785 3091 9783 3090 9778 3069 9791
3078 9809 3104 9799 3103 9791
TIME...MOT...LOC 0538Z 194DEG 23KT 3088 9796
ALLENThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 6:21 PM CST | Special Weather Statement | EWX | Dimmit | 54 min |
| Mar 8, 6:46 PM CST | Special Weather Statement | EWX | Zavala | 59 min |
| Mar 8, 6:59 PM CST | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 46 min |
| Mar 8, 7:10 PM CST | Severe Thunderstorm Warning | EWX | Uvalde | 50 min |
| Mar 8, 7:16 PM CST | Severe Thunderstorm Warning | EWX | Edwards, Kerr, Real | 59 min |
| Mar 8, 7:41 PM CST | Severe Thunderstorm Warning | EWX | Frio, Zavala | 64 min |
| Mar 8, 7:56 PM CST | Severe Thunderstorm Warning | EWX | Uvalde | 79 min |
| Mar 8, 8:01 PM CST | Tornado Warning | EWX | Uvalde | 44 min |
| Mar 8, 8:04 PM CST | Special Weather Statement | EWX | Kinney | 56 min |
| Mar 8, 8:12 PM CST | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kerr, Real | 48 min |
| Mar 8, 8:32 PM CST | Special Weather Statement | EWX | Gillespie | 58 min |
| Mar 8, 8:33 PM CST | Areal Flood Advisory | EWX | Uvalde | 3 hr |
| Mar 8, 8:45 PM CST | Special Weather Statement | EWX | Zavala | 60 min |
| Mar 8, 8:48 PM CST | Severe Thunderstorm Warning | EWX | Gillespie | 72 min |
| Mar 8, 8:50 PM CST | Severe Thunderstorm Warning | EWX | Bandera, Medina, Uvalde | 70 min |
| Mar 8, 9:04 PM CST | Areal Flood Advisory | EWX | Dimmit, Zavala | 3 hr |
| Mar 8, 9:07 PM CST | Severe Thunderstorm Warning | EWX | Frio | 53 min |
| Mar 8, 9:19 PM CST | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 56 min |
| Mar 8, 9:31 PM CST | Tornado Warning | EWX | Dimmit | 17 min |
| Mar 8, 9:35 PM CST | Severe Thunderstorm Warning | EWX | Burnet, Llano | 32 min |
| Mar 8, 10:15 PM CST | Special Weather Statement | EWX | Frio | 60 min |
| Mar 8, 10:37 PM CST | Tornado Warning | EWX | Frio, Medina | 33 min |
| Mar 8, 10:40 PM CST | Special Weather Statement | EWX | Frio | 65 min |
| Mar 8, 10:46 PM CST | Special Weather Statement | EWX | Bandera | 59 min |
| Mar 8, 10:48 PM CST | Special Weather Statement | EWX | Medina | 27 min |
| Mar 8, 11:14 PM CST | Special Weather Statement | EWX | Atascosa | 61 min |
| Mar 8, 11:21 PM CST | Special Weather Statement | EWX | Kendall | 39 min |
| Mar 8, 11:39 PM CST | Special Weather Statement | EWX | Burnet | 51 min |
| Mar 8, 11:51 PM CST | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Medina | 54 min |
| Mar 9, 12:20 AM CST | Severe Thunderstorm Warning | EWX | Blanco, Gillespie | 28 min |
| Mar 9, 12:29 AM CST | Special Weather Statement | EWX | Comal, Guadalupe | 46 min |
| Mar 9, 12:33 AM CST | Special Weather Statement | EWX | Travis | 42 min |
| Mar 9, 12:36 AM CST | Areal Flood Advisory | EWX | Atascosa, Bastrop, Bexar, Blanco, Burnet, Caldwell and 9 more | 7 hr |
| Mar 9, 12:36 AM CST | Severe Thunderstorm Warning | EWX | Atascosa, Bexar | 39 min |
| Mar 9, 1:02 AM CST | Special Weather Statement | EWX | Comal, Hays | 43 min |
| Mar 9, 1:14 AM CST | Special Weather Statement | EWX | Bexar | 46 min |
| Mar 9, 1:24 AM CST | Special Weather Statement | EWX | Williamson | 51 min |
| Mar 9, 1:30 AM CST | Special Weather Statement | EWX | Gonzales | 60 min |
| Mar 9, 1:43 AM CST | Flash Flood Warning | EWX | Hays, Travis, Williamson | 4 hr |
| Mar 9, 1:52 AM CST | Special Weather Statement | EWX | Bastrop | 38 min |
| Mar 9, 1:53 AM CST | Special Weather Statement | EWX | Comal | 37 min |
| Mar 9, 3:24 AM CST | Special Weather Statement | EWX | Lavaca | 36 min |
| Mar 9, 4:45 AM CST | Special Weather Statement | EWX | Frio | 30 min |
| Mar 9, 9:20 AM CST | Areal Flood Advisory | EWX | DeWitt, Lavaca | 115 min |
| Mar 9, 9:24 AM CST | Special Weather Statement | EWX | Lavaca | 51 min |
| Mar 9, 9:34 AM CST | Special Weather Statement | EWX | Karnes | 26 min |
| Mar 9, 1:49 PM CST | Areal Flood Advisory | EWX | DeWitt, Lavaca | 116 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.